# SDR COMA0470076

- Difficulty date: October 23, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 5,551 hours, 4,363 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL008301
- Condition: Unreliable
- Location: Mlg
- Part time: 2,119 hours, 1,833 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5077 GEAR DISAGREE WARNING.  REPLACED THE SELECTOR VALVE.
